# SDR UIEA2011071500426

- Difficulty date: July 15, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR THAT WAS ACCOMPLISHED DURING C4/A6 CHECK. DURING INSPECTION OF DATUM ACFT IAW EO 4753B328, CRACK WAS FOUND ON AT BS 940 LT SIDE TENSION TIE STR - 8L AFT CHANNEL AT HOLE NR 20 (FIGURE 1) (CRACK LENGHT WAS 0.040" AND RUNNING UPWARD AT 11 O'CLOCK).  (THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 32D OF PART 1 OF EO 4753B328.  IAW WORK STEP 32D OF PART 1 OF THE EO, THE TENSION TIE CRACKS THAT CANNOT BE REMOVED BY DOING THE OVERSIZE HOLE REPAIR, SHOULD BE REPAIRED AS GIVEN IN SRM 53-10-11, FIG 2.)
